# SDR CA010402011

- Difficulty date: February 28, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Aircraft time: 52,796 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 96851103
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) STEEL BRAIDED FLEX FUEL SUPPLY LINE, NR 2 ENGINE & APU, IN HYDRAULIC SERVICE CENTER COMPARTMENT LEAKING APPROXIMATELY 3 FEET FROM FORWARD END DUE TO INTERNAL RUPTURE. FUEL LINE IS UNDER INVESTIGATION BY ENGINEERING DEPARTMENT TO DETERMINE THE CAUSE.
